# SDR IPXA09657303

- Difficulty date: September 2, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000693
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - NR 9 SLAT O/B NOSE SKIN AFT O/B SUPPORT WEB RIVET HOLE FOUND CRACKED.  CRACK LENGTH 0.125 INCH.  RT WING - NR 9 SLAT O/B NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 45 JUST AT OSS 641.62 INCH.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075T6-0063" AND 7075T6-0071" REPAIR SIZE IS 12 X 10.625 INCHES.
